MathSciNet Relay Station
MathSciNet bibliographic data
MR413095 55D99 (54C56)
Edwards, David A.; Geoghegan, Ross The stability problem in shape, and a Whitehead theorem in pro-homotopy. Trans. Amer. Math. Soc. 214 (1975), 261–277.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement